Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Tangential asymptotic values of bounded analytic functions


Authors: U. V. Satyanarayana and Max L. Weiss
Journal: Proc. Amer. Math. Soc. 41 (1973), 167-172
MSC: Primary 30A78
MathSciNet review: 0318498
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ f$ is a bounded analytic function on the unit disc whose Fatou boundary function is approximately continuous from above at 1 with value 0. It is well known that $ f$ tends to zero radially and therefore along every nontangential arc. Tanaka [3] and Boehme and Weiss [1] have shown that $ f$ must also tend to zero along certain arcs which are tangential from above. The purpose of this paper is to improve their results by producing a larger collection of such tangential arcs along which $ f$ tends to zero. We construct a class of examples to show that our result is actually better.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A78

Retrieve articles in all journals with MSC: 30A78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0318498-X
PII: S 0002-9939(1973)0318498-X
Keywords: Bounded analytic function, tangential asymptotic values, approximate continuity
Article copyright: © Copyright 1973 American Mathematical Society